Friday, July 12, 2024

If you are diabetic… What to do if your blood sugar levels rise suddenly

Date:

Diabetes is a disease that can become a “friend” if we understand how to deal with it. Sometimes a “confirmed” diabetic finds his blood sugar levels suddenly spike for no apparent reason, and after testing his sugars successively, he finds that the rates continue to rise, so what’s the possible cause?!

Dr. Ahmed Al-Kammal, Consultant for Internal Medicine and Diabetes, Kasr Al-Aini, responds in exclusive reports to “Seventh Day”, there are many reasons for a sudden increase in blood sugar, including violation. Healthy eating, and “confusion” or excessive gluttony. In some cases, in addition to many other pathological factors such as suffering from a sudden illness that can affect blood sugar levels, in addition to violating the dates or types of diabetes medications prescribed to diabetics. , high blood pressure, for example, or exposure to sudden psychological stress.

Here, the internal medicine and diabetes consultant advises the diabetic patient to pay attention to this sudden rise, and to try to restore the level so that the patient does not suffer from its complications, and joints, nerves, eyes and health in general, some tips to deal with sudden rise in blood sugar:

– Adjust your diabetes medication, tablets or insulin and do not exceed its dosages or timing.

For three days, follow a diet free of sugar, fat, flour and its derivatives and salt in the daily diet. Create a strict regimen to quickly control blood sugar levels.

If you have recently taken a new medication for a disease or an antibiotic for example, talk to your doctor about the possibility of stopping it to control your diabetes.

See also  "Omigron" hit the last nail in the coffin of "Corona"

Measure your blood pressure, as it is strongly linked to sugar, and take blood pressure medication regularly if it has recently been out of whack.

If you’ve recently introduced a certain type of drink or new food to your diet and one of the ingredients in it causes a spike in blood sugar, you should stop eating it.

Ask your doctor about the possibility of adjusting your diabetes medication, as this increase may be a sign of the need to change to another medication.

Nadia Barnett
Nadia Barnett
"Award-winning beer geek. Extreme coffeeaholic. Introvert. Avid travel specialist. Hipster-friendly communicator."

Share post:

Popular

More like this
Related

Embrace the Adventure: Discover Dubai’s Dune Buggy Tours

Introduction to the Dubai Dune Buggy Tour Buckle Up, Adventure...

Why Estonia is the Perfect Launchpad for Luxury Brands

The world of luxury fashion is synonymous with elegance,...

The Real Benefits of Being a VIP in the Online Casino Scene

Becoming a VIP can be a long process that...

The Evolution of Online Casino Bonuses: Trends and Future Predictions

Online casino bonuses have transformed from basic sign-up offers...